# SDR USAA950166

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1437
- Part time: 36,862 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, INSPECTION FOUND .52 INCH CRACK STA 1437 BETWEEN LONGERON 2 AND 3 LT, IN SKIN.  CUT OUT DAMAGE AND INSTALLED PLUG REPAIR DOUBLER PER SRM 53-04 FIG 38.  (W)
